# SDR IPXA09557089

- Difficulty date: August 3, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 176,601 hours, 1,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT PIT FRAME STA 1340 ABOVE STR 26L.  DENT AT STA 1340 OUT OF LIMITS PER SRM 53-00-07-1A1 FIG 101.  TRIM DAMAGE IAW SRM 53-00-07-2R5 FIG 201 SHEET 1 STEP 1.  HFEC AT CUT OUT + HOLES IAW NTM 51-00-19PT.6/-16PT.6 NO CRACKS NOTED.  FAB PARTS PER  MAE TRA T9/800834.   ACC REP IAW SRM 53-00-07-2R5 FIG 201 DETAIL 1.  INSP THRES. 12000 FLT CYCLES (MAJOR REPAIR).
